# SDR ABXA9700071

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 718/737
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FRAMES STATION 718 AND 737 AFT FLANGE CRACKED.  REPAIRED FRAME STATION 718 AND 737 IAW ABX REA D95-18588-MR.
